# SDR CALA2022022200480

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301400
- Condition: Debonded
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TOP SKIN PANEL HAS A DISBOND 1.0" DIA 57.5"FROM IN BD 19" FROM T/E  PER N/R 9290233 GEN BY V061671 REPAIRED DISBOND AREA ON LH ELEVATOR TOP SKIN I/B 19" FROM T/E I AW A319 SRM 55-21-11-300-005 BY MECH V061767 INSP BY V061647
